# SDR SWAA2012071705918

- Difficulty date: June 11, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 20,644 hours, 9,256 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 161A1185
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD TRUNNION PIN CORRODED.  REMOVED AND REPLACED PIN IAW DWG.
